# SDR ASAA2023110946850

- Difficulty date: November 9, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347046920691
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STR 32L BETWEEN FR63 AND FR62 HAS SEVERAL SPOTS OF CORROSION GROUNDED - YES. EVALUATED CORROSION ON S32L AT FR 62-FR 63, ORIGINAL MATERIAL 0.071", REMOVED 0.045",REMAINING MATERIAL 0.026" FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN A320 SRM MAJOR REPAIR ACCOMPLISHED - FUSELAGE STRINGER S-32L, BETWEEN FR62 AND FR63, CORROSION DAMAGE REPAIR PERFORMED IN ACCORDANCE WITH AIRBUS DOSSIER 81312718 WITH APPROVAL PER AIRBUS  RDAF 81312718/003/2023 #B DATED 19-DEC-2023 PER EA A320-53EA-02-022 REV 00 DATED 12/19/2023THIS IS A CATEGORY "A" REPAIR
